MathSciNet Relay Station
MathSciNet bibliographic data
MR1823873 93B30 (34A55 34G10 34G20 35R30)
Osipov, Yu. S.; Kryazhimskiĭ, A. V.; Maksimov, V. I. Dynamic inverse problems for parabolic systems. (Russian) Differ. Uravn. 36 (2000), no. 5, 579--597, 717; translation in Differ. Equ. 36 (2000), no. 5, 643–661
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement